MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419600610
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported via medwatch report # mw5168059 that additional intervention was required to remove a partially deflated balloon.A 6.0 x 60 mm, 135 cm ranger drug- coated balloon (dcb) was selected for use in a percutaneous transluminal angioplasty of the distal superficial femoral artery (sfa) and popliteal artery.The target lesion was 85% stenosed, mildly tortuous, non-calcified.Moderately fibrotic plaque was present.A 5f sheath was placed up and over into the contralateral sfa.The ranger (dcb) was dilated for 3 minutes.Upon removal, the hub detached from the catheter.As a result, the balloon remained slightly inflated.Attempts were made to compress the balloon which included using a buddy wire and placing balloon next to the ranger (dcb).Eventually, the 5f sheath and partially deflated ranger (dcb) were brought all the way back to the left common femoral artery (cfa).Under ultrasound guidance, a micropuncture needle was used to pop the balloon which allowed it to be delivered to the sheath and removed over a.018 guidewire that was still in place.All devices were removed.There were no patient complications as a result of this event.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21930343
Report Number2124215-2025-26694
Device Sequence Number15721679
Product Code ONU
UDI-Device Identifier08714729976103
UDI-Public(01)08714729976103(17)260604(10)5314H24
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberH74939419600610
Device Catalogue NumberH74939419600610
Device Lot Number05314H24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/29/2025
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown